# SDR CA000301019

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,371 hours
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031117187
- Condition: Cracked
- Location: Fuselage
- Part time: 10,538 hours
- Component: Fuselage Structu, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING RECEIPT OF SERVICE DIFFICULTY ADVISORY AV-1999-03R1, AN INSPECTION REVEALED A CRACK IN THE BULKHEAD BELOW THE NUTPLATES. CRACK HAD PREVIOUSLY BEEN REPAIRED WITH A PATCH BUT CRACK HAD SPREAD INTO AN ADJOINING STRUCTURAL PANEL. ANOTHER CRACK WAS ALSO LOCATED IN THE AFT LT BOX BEAM AREA ON THE SKIN.
